# SDR DALA2022021500975

- Difficulty date: February 13, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 85,684 hours, 39,203 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 WEAR ON ACCESS PANEL 194AB BELLY FAIRING AT LOWER FUSELAGE. CORRECTIVE ACTION: COMPLIED WITH 596506-14 REVISION ORIGINAL. (2120579)
